Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 758390, 11 pages
http://dx.doi.org/10.1155/2014/758390
Research Article

Existence and Uniqueness of the Solutions for Fractional Differential Equations with Nonlinear Boundary Conditions

College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China

Received 3 March 2014; Accepted 29 May 2014; Published 19 June 2014

Academic Editor: Abdelghani Bellouquid

Copyright © 2014 Xiping Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiping Liu, Fanfan Li, Mei Jia, and Ertao Zhi, “Existence and Uniqueness of the Solutions for Fractional Differential Equations with Nonlinear Boundary Conditions,” Abstract and Applied Analysis, vol. 2014, Article ID 758390, 11 pages, 2014. https://doi.org/10.1155/2014/758390.